# SDR AALA202209274111

- Difficulty date: September 25, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A300*
- Aircraft serial: 1462
- Aircraft time: 68,827 hours, 26,272 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lanyard
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1R DOOR WON'T ARM. MAINTENANCE FOUND GIRT BAR LANYARD BUNCHED UP ON BOTTOM OF GIRT BAR PREVENTING GIRT BAR FULL TRAVEL INTO THE GIRT BAR HOOKS. REPOSITIONED LANYARD AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-10-00 AND TSM 52-11-00.
